Translator Disclaimer
October 1993 Area integral estimates for solutions and normalized adjoint solutions to nondivergence form elliptic equations
L. Escauriaza, C. E. Kenig
Author Affiliations +
Ark. Mat. 31(2): 275-296 (October 1993). DOI: 10.1007/BF02559487

Abstract

We show that the Lp norms, 0< p<∞, of the nontangenital maximal function and area integral of solutions and normalized adjoint solutions to second order nondivergence form elliptic equations, are comparable when integrated on the boundary of a Lipschitz domain with respect to measures, which are respectively A with respect to the corresponding harmonic measure or normalized harmonic measure.

Funding Statement

Both authors are supported by NSF

Citation

Download Citation

L. Escauriaza. C. E. Kenig. "Area integral estimates for solutions and normalized adjoint solutions to nondivergence form elliptic equations." Ark. Mat. 31 (2) 275 - 296, October 1993. https://doi.org/10.1007/BF02559487

Information

Received: 25 November 1991; Published: October 1993
First available in Project Euclid: 31 January 2017

zbMATH: 0793.35024
MathSciNet: MR1263555
Digital Object Identifier: 10.1007/BF02559487

Rights: 1993 © Institut Mittag-Leffler

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.31 • No. 2 • October 1993
Back to Top